# SDR ABXA9500144

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Retainer
- Part number: NAS5786B
- Condition: Loose
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 82-06-02, FOUND HORIZONTAL STABILIZER CENTER BOX FRONT SPAR UPPER LEFT NR 2 BARREL NUT RETAINER LOOSE.  SECURED BARREL NUT RETAINER AS REQUIRED IAW DC-9 SRM 51-10-3.
